MAUDE Adverse Event Report: GLAUKOS CORPORATION ISTENT INFINITE TRABECULAR MICRO-BYPASS SYSTEM; AQUEOUS SHUNT

GLAUKOS CORPORATION ISTENT INFINITE TRABECULAR MICRO-BYPASS SYSTEM; AQUEOUS SHUNT
Model Number IS3-WW
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hyphema (1911); Intraocular Pressure Increased (1937)
Date of Event 08/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: the device was not available; therefore, product testing on the actual device could not be performed.The device history record review of the manufacturing lot was performed and there were no non-conformities found to be related to the reported event.A review of the device labeling was completed.Hyphema and iop increase are identified in the labeling as known inherent risks of trabecular micro-bypass aqueous shunt procedure.The ifu adequately provides instructions, precautions, and warnings for the proper use and handling of the device.An adverse event appears to have occurred, but does not appear to have been a problem with the device or the way it was used.The reported events are established risks associated with use of the device, which is clearly specified in the product''s labeling.Based on the information received, the root cause of the reported event could not be conclusively identified.Mfr# reference: (b)(4).
 
Event or Problem Description
It was reported that following a left eye (os) istent infinite trabecular microbypass system procedure, the patient presented on postoperative day one (1) with hyphema characterized as "mild", and associated with increased intraocular pressure (iop) which was treated with medication.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: b5, b6, g3, g4.Mfr# reference: (b)(4).
 
Event or Problem Description
The following additional information was received.Reportedly, the patient's hyphema resolved with medication at one (1) week postoperatively.Per report, a follow-up slit lamp examination indicated no anterior chamber cells and no flare.Moreover, a "one time" intraocular pressure spike was noted.

Brand Name
ISTENT INFINITE TRABECULAR MICRO-BYPASS SYSTEM
Common Device Name
AQUEOUS SHUNT
Manufacturer (Section D)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer (Section G)
GLAUKOS CORPORATION
Manufacturer Contact
229 avenida fabricante
san clemente, CA 92672
949367960
MDR Report Key15499450
Report Number2032546-2022-00102
Device Sequence Number20313419
Product Code KYF
UDI-Device Identifier00853704002470
UDI-Public0100853704002470
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K220032
Number of Events Summarized123
Summary Report (Y/N)Y
Device Implanted Year2022
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model NumberIS3-WW
Device Lot Number112718
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/28/2022
Supplement Report FDA Received Date11/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale